Algebraic bright and vortex solitons in defocusing media

Olga V. Borovkova, Yaroslav V. Kartashov, Boris A. Malomed, Lluis Torner

Research output: Contribution to journalArticlepeer-review

Abstract

We demonstrate that spatially inhomogeneous defocusing nonlinear landscapes with the nonlinearity coefficient growing toward the periphery as (1 +|r| a) support one- and two-dimensional fundamental and higher-order bright solitons, as well as vortex solitons, with algebraically decaying tails. The energy flow of the solitons converges as long as nonlinearity growth rate exceeds the dimensionality, i.e., ? < D. Fundamental solitons are always stable, while multipoles and vortices are stable if the nonlinearity growth rate is large enough.

Original languageEnglish
Pages (from-to)3088-3090
Number of pages3
JournalOptics Letters
Volume36
Issue number16
DOIs
StatePublished - 15 Aug 2011

Fingerprint

Dive into the research topics of 'Algebraic bright and vortex solitons in defocusing media'. Together they form a unique fingerprint.

Cite this